|Keletra side effects
Nov 14, 2006
My son, who is HIV + for several years, is in prison. several months back he was changed to Keletra as one of his HIV drugs. He doesn't know if it's coincidence or the drug but since that time every time he shaves or gets a haircut he breaks out in a red rash, some with fluid like welts. He applies medication and it appears to get better until next haircut\shave. Thanks for any help.
| Response from Dr. Henry
Skin problems are very common in persons who are HIV+. Sometimes skin conditions can be aggravated when taking effective HIV therapy as a part of the immune reconstitution syndrome (as the immune system begins reacting to germs again). Generally the skin problems are not directly related to the HIV drugs but there are situations where the drug may be the cause. He might benefit from seeing his HIV specialist and or a dermatologist if that is an option for him in prison. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Mouth Ulcers And Herpes Simplex 1?
- What Percentage Of People Could Be A Hpv Carrier?
- What Is The Progression Of Gonorrhea?
- What Do Genital Warts Around The Anus Look Like?
- What Can I Do For My Immune System To Keep From Getting Shingles Again?
- What Antibiotics Cure Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.